MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0022-3859.62423

Медицинская библиотека · Journal of postgraduate medicine · 2010

Atropine-induced rhabdomyolysis: an uncommon and potentially fatal adverse drug reaction.

Akhtar S, Rai M K, Dutta T K, Subrahmanyam Dks, Adithan C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 25 year old woman received daily injection of 0.6 mg atropine for seven days by the intra-venous route. In addition to fever, incomprehensible speech and alteration of sensorium she developed albuminuria, hemoglobinuria and myoglobinuria. A diagnosis of atropine-induced rhabdomyolysis was made on the basis of clinical presentations and investigations. Although, datura poisoning and intoxication with wild mushrooms are known to result in rhabdomyolysis, this can be considered to be the first case of atropine-induced rhabdomyolysis and myoglobinuria.

Для цитирования: Akhtar S, Rai M K, Dutta T K, Subrahmanyam Dks, Adithan C. Atropine-induced rhabdomyolysis: an uncommon and potentially fatal adverse drug reaction.. Journal of postgraduate medicine. 2010. DOI: 10.4103/0022-3859.62423.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.